MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG
Model Number 82-3832
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fever (1858)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id (b)(4)) was implanted on (b)(6) 2022.Five months after implantation the patient had fever and high intracranial pressure (icp).The valve was retrieved on (b)(6) 2022.It is unknown if the device has been replaced.The patient has been discharged from the hospital.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id 823832) was discarded by customer therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15878419
Report Number3013886523-2022-00560
Device Sequence Number5445875
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public(01)10886704041825(17)250331(10)4660678
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number82-3832
Device Catalogue Number823832
Device Lot Number4660678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date02/15/2023
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown